# SDR ASAA2017070621306

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 57,255 hours, 22,315 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM 250 AT APPROXIMATELY FL 215,  HAD CABIN ALTITUDE WARNING.  CABIN ALTITUDE WAS APROXIMATELY 11,000 FT.  CONDUCTED QRC/QRH PROCEDURES.  CABIN STABILIZED DURING DESCENT. PROCEEDED TO NORMAL LANDING.  ACFT GROUNDED.  PERFORMED CABIN PRESSURE CONTROLLER BITE CHECK NR 2 CONTROLLER SHOWED CODE 030, LOW IN FLOW /HIGH LEAKAGE IAW FIM 21-31-801.  INSPECTED AIRFRAME FOR LEAKS, NO ABNORMAL LEAKS FOUND. INSPECTED PNEUMATIC DUCT, PRESSURE BULKHEAD, AND AIR CONDITIONING BAYS, NO DEFECTS FOUND. PERFORMED CABIN PRESSURE LEAK TEST IAW AMM 05-51-01, CHECKED GOOD.
